Please answer am in the military
Jan 14, 2008
I have been waiting for a response for about two weeks. This is my fourth posting. Please answer I am a memebr of the military and I am scared out of my mind. I had an MRI with contrasts about six months ago.About two weeks after the MRI I got a bad cold, headaches and nausea for a while. Then a few months later I got a white flaky rash on both of my arms and swollen lymph glands. I am also getting recurring canker sores in my mouth.I also have this constant burning all over my body. I noticed that the lad tech did not use a glove when he injected the contrast in me. I am wondering could I have contracted HIV. Is it possible that he could have had HIV and passed it on to me on purpose? Or can they reuse needles? I did not have unportected sex with anyone or use drugs.
Response from Dr. Frascino
Hello Military Guy,
Could you have contracted HIV from getting an MRI with contrast? No.
Did the MRI technician purposefully infect you with HIV? No.
Are needles reused? No.
Are you "scared?" Yep.
Are you "out of your mind?" Well, you're certainly headed in that direction with such paranoid delusions.
Your symptoms are not worrisome for or consistent with HIV ARS (acute retroviral syndrome). Your fears are completely unwarranted and highly irrational. If you've been so freaked out for six months, why haven't you just taken a rapid HIV test? You would have had an accurate answer about your HIV status in as few as 20 minutes! Of course I must hasten to add that the only reason for you to even take an HIV test is to put your irrational fears permanently to rest. If you continue to perseverate on this non-exposure, I would recommend you seek counseling to help you confront and conquer these totally unwarranted fears. Remember, HIV is not your problem. No way. No how.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Should I Get Tested After Unprotected Oral Sex Without Ejaculation?
- Does Muscle Ache Mean I Have AIDS?
- Does White Discharge Mean I Have Hiv?
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Can A Bladder Infection Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.